Home > Research > Publications & Outputs > Norming nil algebras
View graph of relations

Norming nil algebras

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Norming nil algebras. / Dales, H.G.

In: Proceedings of the American Mathematical Society, Vol. 83, No. 1, 1981, p. 71-74.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Dales, HG 1981, 'Norming nil algebras', Proceedings of the American Mathematical Society, vol. 83, no. 1, pp. 71-74. https://doi.org/10.1090/S0002-9939-1981-0619984-X

APA

Dales, H. G. (1981). Norming nil algebras. Proceedings of the American Mathematical Society, 83(1), 71-74. https://doi.org/10.1090/S0002-9939-1981-0619984-X

Vancouver

Dales HG. Norming nil algebras. Proceedings of the American Mathematical Society. 1981;83(1):71-74. https://doi.org/10.1090/S0002-9939-1981-0619984-X

Author

Dales, H.G. / Norming nil algebras. In: Proceedings of the American Mathematical Society. 1981 ; Vol. 83, No. 1. pp. 71-74.

Bibtex

@article{05ec002203b6467d928a83a07909666a,
title = "Norming nil algebras",
abstract = "A commutative nil algebra with countable basis is normable, but a commutative nilpotent algebra is not necessarily normable.",
author = "H.G. Dales",
year = "1981",
doi = "10.1090/S0002-9939-1981-0619984-X",
language = "English",
volume = "83",
pages = "71--74",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "1",

}

RIS

TY - JOUR

T1 - Norming nil algebras

AU - Dales, H.G.

PY - 1981

Y1 - 1981

N2 - A commutative nil algebra with countable basis is normable, but a commutative nilpotent algebra is not necessarily normable.

AB - A commutative nil algebra with countable basis is normable, but a commutative nilpotent algebra is not necessarily normable.

U2 - 10.1090/S0002-9939-1981-0619984-X

DO - 10.1090/S0002-9939-1981-0619984-X

M3 - Journal article

VL - 83

SP - 71

EP - 74

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 1

ER -